English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Paramagnetic beads surfing on domain walls

Helseth, L. E., Fischer, T. M., & Johansen, T. H. (2003). Paramagnetic beads surfing on domain walls. Physical Review E, 67(4): 042401, pp. 042401. doi:10.1103/PhysRevE.67.042401.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-6377-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0006-488F-9
Genre: Journal Article

Files

show Files
hide Files
:
Article.pdf (Publisher version), 423KB
 
File Permalink:
-
Name:
Article.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Helseth, L. E.1, Author              
Fischer, T. M.1, Author              
Johansen, T. H., Author
Affiliations:
1Grenzflächen, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863287              

Content

show

Details

show
hide
Language(s):
 Dates: 2003-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 112548
ISI: 000182824400074
DOI: 10.1103/PhysRevE.67.042401
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
  Other : Phys. Rev. E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Melville, NY : American Physical Society
Pages: - Volume / Issue: 67 (4) Sequence Number: 042401 Start / End Page: 042401 Identifier: ISSN: 1539-3755